# SDR ASOA201102054

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE EXTERNAL SKIN AT FS 564.00+8 BETWEEN STRS 22R AND 21R.  FOUND TO BE WITHIN ALLOWABLE LIMITS OF 53-61-31, 53-00-31.  BLENDED IAW SRM 51-12-00.
